# SDR DALA2017060204598

- Difficulty date: June 2, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DISBANDED ON FUSELAGE INNER SKIN DOUBLER PREVIOUS REPAIR STA 237 LONGERON 17L.  REPAIRED IAW SRM 53-31-02.
